Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 190, NWS Atlanta, GA

May 24, 2017Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2017, 3:09 PM EDT for Laurens County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2017, 3:09 PM EDT (19:09 UTC)
Expired
May 24, 2017, 3:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 52 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 11:03 AM EDTTornado WatchSPC10 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

629 
WUUS52 KFFC 241909
SVRFFC
GAC175-241945-
/O.NEW.KFFC.SV.W.0190.170524T1909Z-170524T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
309 PM EDT WED MAY 24 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Laurens County in central Georgia...

* Until 345 PM EDT

* At 309 PM EDT, a severe thunderstorm was located over Cadwell, or
  13 miles southwest of Dublin, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Dublin, East Dublin, Dexter, Cadwell, Rentz, Harlow, Rockledge,
  Brewton, Orianna and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 600 PM EDT for central and
east central Georgia.

LAT...LON 3245 8315 3263 8280 3247 8264 3246 8266
      3246 8269 3243 8270 3229 8307
TIME...MOT...LOC 1909Z 244DEG 40KT 3238 8304 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:24 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 24, 1:24 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
124 PM EDT Wed May 24 2017

.UPDATE...
Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 716 AM EDT Wed May 24 2017/

PREV DISCUSSION... /Issued 334 AM EDT Wed May 24 2017/

SHORT TERM /Today through Thursday/...
A complicated weather pattern is on tap for the CWFA today. An old
frontal boundary is situated across south central/south GA. A
secondary frontal boundary is currently pushing east over far NW AL
and central MS. The northern-most front is associated with a bit
more forcing aloft than the southern boundary, but both fronts
should have waves of low pressure move along them today.

Showers and thunderstorms will develop in association with both
systems today. The northern system may have storms a bit more
dynamically forced, especially as these areas are closer to the
steeper lapse rates/mid level forcing and deep shear. However, the
storms in the vicinity of the southern frontal boundary should have
more surface instability to work with with some marginal deep layer
shear present. The primary severe weather threat should be damaging
wind gusts. However, isolated tornadoes (everywhere) and a few large
hail reports (mainly north) are not out of the question.

For the last 48 hours, the axis of heaviest rainfall has been
across the southern CWFA. Good moisture will still be present, and
some training of storms is possible today. Even though PWATS are
forecast to be between 1.25 and 1.5 inches, locally heavy rainfall
will continue to be a threat - especially over where soils remain
saturated. Given these points, will actually extend the Flash
Flood Watch - in time - to 00z (8pm) this evening.

The airmass will dry out a bit as the behind the cold front on
Thursday. However, a few storms will remain possible across portions
of the northern CWFA as an upper low/trough move through.

NListemaa

LONG TERM /Thursday Night through Tuesday/...
Upper low/cold core aloft expected to move across AL/TN and Georgia
Thursday night with the trough axis moving east of the forecast area
btwn 15-18z Thursday. Shortwave ridge of high pressure will maintain
dry and stable conditions through Saturday, with temperatures
quickly bouncing back during the day Fri/Sat, after cooler mornings.

Moisture will gradually increase this weekend as W/SWerly flow
becomes more pronounced across the region ahead of large upr vortex
dropping south from central Canada over the northern Plains/upper
Midwest. By Sunday and into the first part of next week, several
shortwaves will interact with sufficient moisture and low lvl convg
along a west-east oriented frontal boundary to support an increasing
chance of shower and a few thunderstorms. This "system" is not
looking nearly as impressive as what we've been dealing with over
the past few days but it will bring the area more rain, on top of
what we've had already. Drier air moves in from the northwest late
Monday into Tuesday with a nearly stationary frontal boundary across
north Florida/south Georgia - where lingering chances for
showers/storms will exist Tuesday. Temperatures into early next week
should remain around normal for late May -- lower to mid 80s for
highs and mid 60s for lows.

DJN.83

&&

.AVIATION...
18Z Update...
Main area of convection over the MCN area and another line of
showers and isolated tsra from North GA to near Anniston, AL.
These areas of convection will continue moving east. Behind these
areas are scattered showers. The scattered showers will move
across the forecast area behind the main areas of convection as
they exit the region. The precip will be out of the forecast area
by late this evening. A few showers/tsra will dot extreme north
Georgia tonight but should stay north of ATL and AHN. Cigs mostly
VFR into tonight with MVFR cigs will fill into the region late
tonight. Cigs will lift and scattered by 18Z Thursday. Winds will
be southwest and gusty this afternoon, diminishing tonight and
become west and gusty Thursday morning.

//ATL Confidence...18Z Update...
Low on timing of convection this afternoon.
Medium to high on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  56  74  55 /  80  50  30   0
Atlanta         74  55  72  58 /  90  30  10   0
Blairsville     68  51  68  50 /  90  50  40  10
Cartersville    73  54  73  54 /  80  50  20   0
Columbus        77  57  77  58 /  80  30  10   0
Gainesville     72  55  71  56 /  80  50  40   0
Macon           77  56  76  55 /  90  60  10   0
Rome            73  54  74  54 /  80  50  20   0
Peachtree City  75  55  74  53 /  90  30  10   0
Vidalia         80  61  78  59 /  90  80  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 6 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge...
Dooly...Douglas...Emanuel...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Lumpkin...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen...
Troup...Twiggs...Union...Upson...Walton...Warren...Washington...
Webster...Wheeler...White...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas...
Emanuel...Fayette...Forsyth...Glascock...Greene...Gwinnett...
Hall...Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...17
LONG TERM....Baker
AVIATION...17
Hazardous weather outlook, May 24, 6:30 AM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
630 AM EDT Wed May 24 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-250200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
630 AM EDT Wed May 24 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL
GEORGIA THROUGH THIS EVENING...

Showers and thunderstorms will increase across north and central
Georgia this morning and continue through the afternoon. Some
storms could be strong to severe, capable of damaging winds, large
hail and even a few tornadoes. In addition, locally heavy rain
could result in localized flash flooding.

The severe threat will diminish from west to east across the area,
this afternoon with widespread showers and thunderstorms across
far southeast counties, ending this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

There is a chance for thunderstorms late Saturday into Sunday.
Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information later this morning
through this afternoon for possible activation across much of
north and central Georgia.

In the hours before

Local storm report, May 24, 2:00 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT WED MAY 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     TSTM WND DMG     1 E FORGE MILL          34.89N  84.22W
05/24/2017                   FANNIN             GA   EMERGENCY MNGR

            REPORT OF A TREE BLOWN DOWN ON LOVING RD NEAR GA 515

&&

EVENT NUMBER FFC1700673

THIEM
Special weather statement, May 24, 2:35 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT WED MAY 24 2017

GAZ074-085-241900-
Washington GA-Johnson GA-
235 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON AND NORTHERN
JOHNSON COUNTIES UNTIL 300 PM EDT...

At 235 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorms near Spann, or near Wrightsville...moving
northeast at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...This storm has exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storms include
Wrightsville, Harrison, New Home, Spann, Donovan and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3265 8277 3266 8280 3269 8279 3270 8283
      3271 8283 3287 8274 3277 8259
TIME...MOT...LOC 1835Z 215DEG 30KT 3270 8279
Special weather statement, May 24, 2:42 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
242 PM EDT WED MAY 24 2017

GAZ105>108-241945-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
242 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...SOUTHEASTERN
DOOLY...NORTHWESTERN WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL
345 PM EDT...

At 239 PM EDT...a line of previous showers and storms extending from
near Pinehurst to Cordele...and moving northeast at 20 mph will
allow for some remnant possible flooding.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Cordele, Vienna, Mock Springs, Georgia Veterans Memorial St Pk,
Richwood and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3190 8392 3193 8392 3193 8393 3196 8393
      3204 8395 3228 8354 3210 8354
TIME...MOT...LOC 1839Z 245DEG 17KT 3216 8369 3197 8381
Special weather statement, May 24, 3:01 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 PM EDT WED MAY 24 2017

GAZ024-025-027-241930-
Madison GA-Banks GA-Jackson GA-
301 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...EASTERN
BANKS AND NORTHEASTERN JACKSON COUNTIES UNTIL 330 PM EDT...

At 301 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Apple Valley, or near Commerce...moving
northeast at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Jefferson, Commerce, Homer, Maysville, Arcade, Nicholson, Peach State
Speedway, Apple Valley and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3440 8338 3438 8339 3432 8339 3427 8334
      3424 8334 3426 8330 3424 8324 3425 8324
      3424 8322 3408 8351 3416 8362 3443 8342
TIME...MOT...LOC 1901Z 223DEG 30KT 3417 8352

WIND...50MPH
Special weather statement, May 24, 3:02 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
302 PM EDT WED MAY 24 2017

GAZ047-048-241930-
Walton GA-Newton GA-
302 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR WALTON AND NORTHERN NEWTON
COUNTIES UNTIL 330 PM EDT...

At 302 PM EDT...a strong thunderstorm was over Jersey, or 7 miles
north of Covington...moving northeast at 35 mph.

  HAZARD...Winds up to 40 mph and pea sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monroe, Covington, Oxford, Walnut Grove, Between, Good Hope, Jersey,
Herndonville, Gum Creek, Nicholasville, Pannell and Campton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3390 8372 3380 8355 3361 8385 3369 8392
      3390 8377 3389 8376 3390 8374
TIME...MOT...LOC 1902Z 223DEG 29KT 3370 8384

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 24, 3:04 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT WED MAY 24 2017

GAZ008-015-016-241930-
Union GA-White GA-Lumpkin GA-
304 PM EDT WED MAY 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...WHITE AND
LUMPKIN COUNTIES UNTIL 330 PM EDT...

At 304 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorms over Dahlonega...moving northeast at 35 mph.

  HAZARD...enhanced risk of a brief tornado.

  IMPACT...This storm has exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storms include
Dahlonega, Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Woods Hole Shelter, Camp Coleman Lake, Vogel State Park,
Auraria, Garland, Smithgall Woods Conservation Are, Porter Springs,
Turners Corner, Blood Mountain Shelter, Sautee and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3469 8364 3467 8365 3467 8364 3466 8366
      3464 8365 3447 8391 3447 8393 3446 8393
      3443 8397 3448 8410 3482 8393
TIME...MOT...LOC 1904Z 223DEG 29KT 3452 8400

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:09 PM EDTSpecial Weather StatementFFCBartow, Floyd, Polk51 min
May 23, 8:31 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Paulding44 min
May 23, 9:11 PM EDTSpecial Weather StatementFFCHaralson, Paulding49 min
May 23, 9:15 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Forsyth45 min
May 23, 10:11 PM EDTSpecial Weather StatementFFCBanks, Barrow, Gwinnett, Hall, Jackson49 min
May 23, 10:55 PM EDTSpecial Weather StatementFFCBanks, Jackson35 min
May 24, 12:33 AM EDTSpecial Weather StatementFFCEmanuel, Laurens, Treutlen27 min
May 24, 2:15 AM EDTSpecial Weather StatementFFCBibb, Jones30 min
May 24, 9:39 AM EDTSpecial Weather StatementFFCWhitfield36 min
May 24, 9:47 AM EDTTornado WarningFFCMurray, Whitfield28 min
May 24, 9:56 AM EDTSpecial Weather StatementFFCChattooga, Floyd49 min
May 24, 10:17 AM EDTTornado WarningFFCChattooga, Floyd14 min
May 24, 10:31 AM EDTSpecial Weather StatementFFCGordon29 min
May 24, 10:48 AM EDTTornado WarningFFCGordon, Murray27 min
May 24, 11:08 AM EDTTornado WarningFFCGilmer, Murray23 min
May 24, 11:13 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Murray, Pickens33 min
May 24, 11:22 AM EDTTornado WarningFFCPulaski, Wilcox23 min
May 24, 11:27 AM EDTSpecial Weather StatementFFCCrisp33 min
May 24, 11:29 AM EDTTornado WarningFFCFannin, Gilmer31 min
May 24, 11:31 AM EDTTornado WarningFFCCrisp, Dooly29 min
May 24, 11:45 AM EDTSpecial Weather StatementFFCPulaski30 min
May 24, 11:54 AM EDTTornado WarningFFCCrisp, Dooly17 min
May 24, 11:56 AM EDTTornado WarningFFCUnion14 min
May 24, 12:25 PM EDTSpecial Weather StatementFFCPulaski65 min
May 24, 12:39 PM EDTSpecial Weather StatementFFCFloyd36 min
May 24, 12:57 PM EDTSpecial Weather StatementFFCBibb, Peach33 min
May 24, 1:02 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Warren28 min
May 24, 1:22 PM EDTSpecial Weather StatementFFCBartow23 min
May 24, 1:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens28 min
May 24, 1:59 PM EDTSevere Thunderstorm WarningFFCLaurens31 min
May 24, 2:14 PM EDTTornado WarningFFCLaurens31 min
May 24, 2:23 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens37 min
May 24, 2:35 PM EDTSpecial Weather StatementFFCJohnson25 min
May 24, 2:39 PM EDTTornado WarningFFCBleckley, Dodge36 min
May 24, 2:42 PM EDTSpecial Weather StatementFFCDooly63 min
May 24, 3:01 PM EDTSpecial Weather StatementFFCJackson29 min
May 24, 3:02 PM EDTSpecial Weather StatementFFCWalton28 min
May 24, 3:04 PM EDTSpecial Weather StatementFFCLumpkin, White26 min
May 24, 5:15 PM EDTSpecial Weather StatementFFCTelfair30 min
May 24, 5:20 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe25 min
May 24, 5:27 PM EDTSpecial Weather StatementFFCEmanuel33 min
May 24, 5:36 PM EDTSevere Thunderstorm WarningFFCJones, Monroe24 min
May 24, 5:45 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam30 min
May 24, 7:37 PM EDTSpecial Weather StatementFFCHouston, Twiggs23 min
May 24, 7:57 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.